|confusing signs/unable diagnose...
Jul 28, 2002
Dr. Dieterich: Hoping for insights: Patient with: Symptoms:upper right quadrant pain, light stools, mild photophobia... Signs of hepatitis: periodic slightly raised ALTs/ AST always within range... No alcohol/drugs/vitamins Kidney function within limits, but BUN/Creatinine progressively rising... Iron progressively rising TIBC progressively falling, but still in limits... Imaging liver/kidney normal... Testosterone under 200 and falling(35 y.o.---no signs of congenital hypogonadism--patient claims dramatic decline in libido)
CD4 800 CD19/Bcells 110/6 no CD4/CD8 inversion
One possible sexual exposure with possibly co-infected person..soon after, patient claims experiencing ARS symptoms (rashes on neck/torso, light pneumonia, night sweats)
Up to 11 months post exposure, all PCR and antibody tests for HIV/Hep B/Hep C negative...
Could it be acute co-infection more than one pathogen with not enough B cells for immune response? PCRs negative also? At a loss...
Response from Dr. Dieterich
I would test for hemochromatosis with liver biopsy for iron stores. It could account for all of those symptoms. Does not sound like a virus! Send him to a liver center! Good luck! DTD
Help me with test results please
- How Do You Know If You Have Systemic Candidiasis?
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Blood In Semen After Anal Sex Worried I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Female Condom To Prevent Bleeding During Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.